# SDR DALA2024052005358

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,062 hours, 23,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6809 4L DOOR WILL NOT FULLY ARM. CORRECTIVE ACTION: REMOVED DEBRIS. OPS NML PER B757 AMM 52-11. (4376164)
